# SDR TWAA0006203

- Difficulty date: April 22, 2000
- Submitted: April 24, 2000
- Operation: Air carrier
- Aircraft: N9624T
- Make and model: Doug DC-9-83
- Aircraft serial: 53594
- Aircraft time: 5,303 hours, 2,632 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: SEETEXT
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE EMERGENCY LIGHT AT THE FORWARD LEFT CABIN DOOR WAS INOPERATIVE.  REPLACED THE BATTERY CELLS, (P/N 408822-101) AND THE LAMP, (P/N PR2).  CHECK-C 8-21-99 STL.
